# SDR A6WA202309268655

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 44,460 hours, 42,516 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7455001
- Part serial: 0497
- Condition: Failed
- Location: Flap Sys
- Part time: 40,010 hours, 38,636 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH RECEIVED FLAP FAIL AT 20 DEGREES.  AIRCRAFT REMOVED FROM SERVICE.   TROUBLESHOT PER FIM SUPP. 98-018I. REMOVED AND REPLACED FLAP CONTROL   LEVER IAW AMM SUPP. 09-038A. OPS CHECKS GOOD. REMOVED PLACARD + FROM   MEL.
